Extra 10% OFF!* Use: 10BB - Ends 19th Aug!

Gaviscon Double Action Liquid Aniseed 300ml
  • Gaviscon Double Action Liquid Aniseed 300ml
  • Gaviscon Double Action Liquid Aniseed 300ml
  • Gaviscon Double Action Liquid Aniseed 300ml
  • Gaviscon Double Action Liquid Aniseed 300ml

Gaviscon Double Action Liquid Aniseed 300ml

300ml 
£8.49
In Stock
Delivery information Product #0145997

Please note images are for illustration purposes and may differ from the product(s) you receive

Up to four hours, fast relief from heartburn and indigestion.

Gaviscon Double Action Liquid Aniseed brings long lasting relief from the pain and discomfort of heartburn and acid indigestion.

The two layers work in two different ways: 1) neutralising excess stomach acid to relieve pain and discomfort (white layer) 2) forming a protective barrier over the stomach contents to soothe the burning pain in your chest (pink layer).

Adults and children 12 years and over: Take 10-20ml (two to four 5ml spoonfuls) after meals and at bedtime, up to four times a day. Children under 12 years: Should only be taken on medical advice. If symptoms persists after 7 days consult your doctor.

Keep out of the sight and reach of children.

Contains Sodium, Calcium, Methyl (E218) and Propyl (E216) Parahydroxybenzoates

See leaflet for further information

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close